# SDR AT0200022

- Difficulty date: January 22, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK RBL 22 HAS SPOTS OF LIGHT CORROSION BS 470, BS 484, BS 515, BS 525, BS 545, BS 579, AND BS 605.
